An easy proof of Jensen's theorem on the uniqueness of infinity harmonic functions

Scott N. Armstrong, Charles K. Smart

Research output: Contribution to journalArticle

Abstract

We present a new, easy, and elementary proof of Jensen's Theorem on the uniqueness of infinity harmonic functions. The idea is to pass to a finite difference equation by taking maximums and minimums over small balls.

Original languageEnglish (US)
Pages (from-to)381-384
Number of pages4
JournalCalculus of Variations and Partial Differential Equations
Volume37
Issue number3-4
DOIs
StatePublished - 2010

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'An easy proof of Jensen's theorem on the uniqueness of infinity harmonic functions'. Together they form a unique fingerprint.

  • Cite this